MathSciNet Relay Station
MathSciNet bibliographic data
MR1088714 32L05 (32D20 58G30)
Bando, Shigetoshi Removable singularities for holomorphic vector bundles. Tohoku Math. J. (2) 43 (1991), no. 1, 61–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement